On the blow-up boundary solutions of the Monge -Ampére equation with singular weights
Haitao Yang Yibin Chang
Communications on Pure & Applied Analysis 2012, 11(2): 697-708 doi: 10.3934/cpaa.2012.11.697
We consider the Monge-Ampére equations det$D^2 u = K(x) f(u)$ in $\Omega$, with $u|_{\partial\Omega}=+\infty$, where $\Omega$ is a bounded and strictly convex smooth domain in $R^N$. When $f(u) = e^u$ or $f(u)= u^p$, $p>N$, and the weight $K(x)\in C^\infty (\Omega )$ grows like a negative power of $d(x)=dist(x, \partial \Omega)$ near $\partial \Omega$, we show some results on the uniqueness, nonexistence and exact boundary blow-up rate of strictly convex solutions for this problem. Existence of such solutions will be also studied in a more general case.
keywords: Monge-Ampére equation uniqueness singular weight blow-up solution boundary behavior.

Year of publication

Related Authors

Related Keywords

[Back to Top]